# SDR MALA070093

- Difficulty date: July 24, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 19,835 hours, 21,439 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 6226320002
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING MEM, LOST ALL INDICATIONS FROM NAV 1 AND NAV2  ON BOTH EHSI'S AS WELL AS FMS DATA.  REPLACED NR 2 DCP PN ON AND OFF 6226320002, SN ON 382 SN OFF 1184 TESTS ARE GOOD REF AMM 34-24-25-02.
